advertisement
Question
Posted by: Nettie | 2012/12/10

Mirena

I have had the mirena for almost a month and had it fitted about 9 months after my third child. I started bleeding a week after i had it and have had an increase in migranes and i am in pain all the time. My back hurts my pelvic area hurts and it hurts sometimes when i have intercourse. I phoned the ginie rooms and the lady there told me its normal. I feel like just ripping the thing out. Is it really normal!?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The bleeding is normal. You shouyldn't have pain though. I would suggest that you go back and check that it is positioned properly.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement